A Note on Bi-orthomorphisms


Buskes G., Page R., Yilmaz R.

3rd Meeting on Vector Measures, Integration and Applications, Eichstatt, Germany, 01 September 2008, vol.201, pp.99-100 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 201
  • City: Eichstatt
  • Country: Germany
  • Page Numbers: pp.99-100

Abstract

We show that the space of bi-orthomorphisms forms a vector lattice. The space of orthomorphisms on a semiprime f-algebra is a vector sub-lattice of the space of hi-orthomorphisms and an ideal in the case that the f-algebra is Dedekind complete.